User menu

The rational homotopy type of a blow-up in the stable case

Bibliographic reference Lambrechts, Pascal ; Stanley, Donald. The rational homotopy type of a blow-up in the stable case. In: Geometry & Topology, Vol. 12, p. 1921-1993 (2008)
Permanent URL
  1. Bousfield, Mem. Amer. Math. Soc., 8 (1976)
  2. Babenko I K, Taimanov I A, On the existence of informal simply connected symplectic manifolds, 10.1070/rm1998v053n05abeh000075
  3. Bott Raoul, Tu Loring W., Differential Forms in Algebraic Topology, ISBN:9781441928153, 10.1007/978-1-4757-3951-0
  4. Bredon Glen E., Sheaf Theory, ISBN:9781461268543, 10.1007/978-1-4612-0647-7
  5. Deligne Pierre, Griffiths Phillip, Morgan John, Sullivan Dennis, Real homotopy theory of K�hler manifolds, 10.1007/bf01389853
  6. Dwyer W.G., Spalinski J., Homotopy Theories and Model Categories, Handbook of Algebraic Topology (1995) ISBN:9780444817792 p.73-126, 10.1016/b978-044481779-2/50003-1
  7. Felix Yves, Halperin Steve, Thomas Jean-Claude, Differential Graded Algebras in Topology, Handbook of Algebraic Topology (1995) ISBN:9780444817792 p.829-865, 10.1016/b978-044481779-2/50017-1
  8. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Rational Homotopy Theory, ISBN:9781461265160, 10.1007/978-1-4613-0105-9
  9. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Gorenstein spaces, 10.1016/0001-8708(88)90067-9
  10. Gitler, Bol. Soc. Mat. Mexicana (2), 37, 167 (1992)
  11. Griffiths, Principles of algebraic geometry (1978)
  12. Gromov Mikhael, Partial Differential Relations, ISBN:9783642057205, 10.1007/978-3-662-02267-2
  13. Hilton Peter, Mislin Guido, Roitberg Joe, Introduction, North-Holland Mathematics Studies (1975) ISBN:9780444107763 p.vii-x, 10.1016/s0304-0208(08)72790-7
  14. Halperin, Mém. Soc. Math. France (N.S.), 261 (1983)
  15. Hirschhorn, Model categories and their localizations, 99 (2003)
  16. Hovey, Model categories, 63 (1999)
  17. Lambrechts Pascal, Stanley Donald, Algebraic models of Poincaré embeddings, 10.2140/agt.2005.5.135
  18. Lambrechts Pascal, Stanley Don, 10.1090/s0002-9939-05-07750-6
  19. Milnor John, Stasheff James D., Characteristic Classes. (AM-76), ISBN:9781400881826, 10.1515/9781400881826
  20. McDuff, J. Differential Geom., 20, 267 (1984)
  21. McDuff, Introduction to symplectic topology (1998)
  22. Tralle Aleksy, Oprea John, Symplectic Manifolds with no Kähler Structure, ISBN:9783540631057, 10.1007/bfb0092608
  23. Quillen Daniel G., Homotopical Algebra, ISBN:9783540039143, 10.1007/bfb0097438
  24. Rao Vidhyanath, Nilpotency of Homotopy Pushouts, 10.2307/2043712
  25. Rudyak Yuli, Tralle Aleksy, 10.1155/s1073792800000271
  26. Sullivan, Inst. Hautes Études Sci. Publ. Math. (1977)
  27. Switzer Robert M., Algebraic Topology — Homotopy and Homology, ISBN:9783540427506, 10.1007/978-3-642-61923-6
  28. Thurston W. P., Shorter Notes: Some Simple Examples of Symplectic Manifolds, 10.2307/2041749
  29. Tischler, J. Differential Geometry, 12, 229 (1977)